My girlfriend started taking birth control pills on 14th January, and got her period after only 24 days on 6th February. The thing is, she had UTI triggered by e.coli at the end of January and was prescribed with 3 antibiotics. 1 for 5 days, then break, then the next after that finally the last one.
She is experiencing lower abdominal pain like before period for more then a week now, but it hasn't started even after 29 days currently and 3 days into "period week". She did have a flu this week, but I don't think it could have influenced it. As I know from previous Googling, women can have premenstrual symptoms and still be pregnant and it is quiet often.
Finally, I have never finished inside her.
Anyway, my concern is that antibiotics caused her pills to be ineffective, and although it is only proved for 1 of them to be ineffective (for tuberculosis) I still wanted to ask you if you had similar situations and is she likely to be pregnant?